# SDR C2XA09SH385

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 13,855 hours, 7,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAIN DOOR MOST LOWER NUT PLATE HOLES HAVE SURFACE CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR OF MAIN DOOR MOST LWR NUT PLATE HOLES IAW EMB-145 EC 5210-01154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
